# SDR AALA201506029001

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 55,907 hours, 23,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600158
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE FLAP WEDGE DELAMINATED BETWEEN TRACKS 3 & 4 AT THE AFT EDGE.  R & R LT WING OTBD TE FLAP WEDGE IAW EA 251646.
